# SDR ASAA2013012993883

- Difficulty date: January 29, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,145 hours, 7,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531015
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 520, LBL 45 SEAT TRACK UPPER CROWN IS WORN.  CLEANED AREA IAW AMM 20-30-88, BLENDED SEAT TRACK AREA,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 103, DETAIL A-A, CUT & TRIMMED LOWER FLANGE OF SEAT TRACK IAW SRM 53-00-52, FIG 102, PG 109.   FABRICATED CHANNEL AND SEAT TRACK SECTION REPAIR IAW SRM 53-00-52, PG 207, DETAIL B-B.  LOCATED DRILLED AND DEBURRED CHANNEL AND SEAT TRACK REPAIR IAW SRM 53-00-52, PG 207, DETAIL B-B, INSTALLED CHANNEL AND SAT TRACK IAW SRM 53-0-52, PG 207 DETAIL B-B.
